Skip to Main content Skip to Navigation
Journal articles

Vanishing thetanulls on curves with involutions

Abstract : The configuration of theta characteristics and vanishing thetanulls on a hyperelliptic curve is completely understood. We observe in this note that analogous results hold for the s-invariant theta characteristics on any curve C with an involution s . As a consequence we get examples of non hyperelliptic curves with a high number of vanishing thetanulls.
Document type :
Journal articles
Complete list of metadatas
Contributor : Arnaud Beauville <>
Submitted on : Friday, November 23, 2012 - 4:11:54 PM
Last modification on : Monday, October 12, 2020 - 10:27:29 AM

Links full text


  • HAL Id : hal-00756738, version 1
  • ARXIV : 1206.5411



Arnaud Beauville. Vanishing thetanulls on curves with involutions. Rendiconti del Circolo Matematico di Palermo, 2013, 62 (1), pp.61-66. ⟨hal-00756738⟩



Record views